skin-hair-icon
Dull face even after using vitamin c
I am using vitamin c and niacinamide serums since a few days to remove the acne scars and dark spots on my face. But since 2 days ago i found my skin has become dull and dark even though I am using a generous amount of SPF before going out
189 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It can be cleared and improved..Undergo glutathione  therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Book an online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take consultantion and discuss in detail
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.